# SDR 99ZZZX1133

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N215AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120010
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: 12008527DD1
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECOMMEND REPLACING BOTH FRAMES, AND CONTINUE MOINITORING IAW EXISTING MAINTENANCE CHECKS.
